The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
the singularly perturbed nonlinear elliptic systems
Pages: 307-312
Year: Issue:  4
Journal: Journal of Systems Science and Complexity

Keyword:  GetLinkList(KeywordFilter('Elliptic system singular perturbation comparison theorem.')'kw''CJFQ');
Abstract: The singularly perturbed problems for elliptic systems are considered. Undersuitable conditions, using the comparison theorem the asymptotic behavior of solution forthe boundary value problems are studied.
Related Articles
No related articles found